# SDR P2EA2002V0028

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1 AND Q2 INSPECTION, BETWEEN BS 967 AND BS 986.5 STR 23L WITH CORROSION.  STRINGER REPAIRED IAW SRM 53-10-3 FIG 1.
